The cholinergic toxidrome is well known by the mnemonic SLUDGE (salivation, lacrimation, urination, diarrhea, GI distress, and emesis). To our knowledge this is the first reported case in the literature of a drug-drug interaction between donepezil and fluoxetine. We are aware of two published cases reporting possible interaction between donepezil and paroxetine.1 This report cautions against the concomitant use of donepezil and other SSRIs that inhibit CYP450 2D6 including fluoxetine. It is well documented that fluoxetine is a potent inhibitor of CYP450 2D6 which can lead to elevated drug levels of medications metabolized by this system.2 It is highly probable that combining donepzil with fluoxetine led to elevated serum levels and adverse effects. According to the package insert, frequent side effects of donepezil include fecal incontinence, irritability and aggression; drooling is an infrequent side effect. The fact that Mr K’s symptoms resolved when the medications were discontinued, we surmise that symptoms of cholinergic toxicity were due to increased levels of donepezil after recent addition of fluoxetine to his medication regime. This information, coupled with the knowledge that elderly adults metabolize medications slowly and are often more sensitive to side effects than younger patients, leads us to caution against using fluoxetine in combination with donepezil.